# SDR SWAA2021050358604

- Difficulty date: March 23, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 66,599 hours, 39,435 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 867-887 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 26L BETWEEN BS867 TO BS887 WL148 AFT CARGO COMPARTMENT / PERFORMED PERMANENT REPAIR STRINGER 26L LOC BTW BS 847 TO BS 887 WL 148 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2A-1 REPAIR 1 AND MATERIAL USED:ALLUMINIUM SHEET 7075-T0 '0.056' (STRINGER SECTION) AND 7075-T0 '0.065' (CHANNEL (1EA); ANGLE (2EA)) AND APPLIED HEAT TREATMENT AND CONVERTED FROM 7075-T0 CONDITION T6 IAW BAC5602
